# SDR AALA2019022290007

- Difficulty date: February 18, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 81,297 hours, 43,590 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 2587781901
- Condition: Unreliable
- Location: Autothrottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES GO TO CLAMP IMMEDIATELY AFTER AUTOTHROTTLE WAS ENGAGED,  INSTEAD OF AT APPROX. 60  KTS. AS A RESULT MUCH LOWER THAN FORCAST EPR IS SET AND THROTTLES MUST BE MANUALLY ADVANCED TO TAKEOFF THRUST.  THE AIRCRAFT WAS GROUNDED.   REPLACED AUTOTHROTTLE ACTUATOR IAW AMM 22-31-01. OPS TEST OK.
